# SDR SWIA200820695

- Difficulty date: December 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 13,294 hours, 11,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING CENTER EMERGENCY EXIT LIGHT INOP (FLT 6735).  RELAMPED EMERGENCY LIGHT.
